# SDR AWXA200300080

- Difficulty date: January 16, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 654681820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A 1/2 INCH CRACK WAS FOUND CABIN FLOORBOARD SILL ANGLE BS 639, LBL 56. MAINTENANCE FABRICATED REPAIR PLATES FOR CRACKED CABIN FLOORBOARD SILL ANGLE BS 639, LBL 56; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-12, PG. 1-3, 6-7, FIG. 1.
